# SDR REXA2022031000387

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH6703122122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 24R FOUND CORRODED BETWEEN FS 280-FS 295. - REPAIRED STR 24R IAW EA CRJ 953-12686 REV IR DATED 1-08-22. REF 81522261 OP 504 FOR SEAL, PAINT, CIC.
